It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey guys,

So I was prescribed 10mg IR generic (Barr) adderall 2x/day a little less than a month ago. It helps a lot, I can sit still while reading or working on papers and whatnot now.

I have just noticed a few weird things that I couldn't find in the forum.
If you have feedback on any of them, it is much appreciated.

1. Mildly Shaking hands, usually a couple hours after last dose.
2. Tingling/pinpricking in legs - not painful, almost like they are thinking about falling asleep, but never do.
3. Swelling of hands while at practice (rugby), usually after sprints. If I clench my fists my hands get damp, almost like there is edema that goes through the skin.

EDIT: Since I already made a post, I thought I'd ask this, too. Is it ok to do strenuous cardio exercise while on adderall? Like I mentioned I play a team sport and it often requires me to push myself to the limit. I started playing recently, and I am still about 10lbs overweight for my body type and build, I don't know if that would add extra strain on my heart? I am a fan of being alive and don't wish to be taken out by mixing amphetamines with a workout.
Any thoughts are appreciated. Thanks guys.





All times are GMT -7. The time now is 12:42 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!